MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET PEN NEEDLE

HTL-STREFA S.A. DROPLET PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In the submitted notification, there was reported a problem with administering the dose which will consequently lead to hyperglycaemia customer stated her pen needles are failing to dispense full dose of insulin.The user was able to reduce her levels with another injection.The pen injectors used were humalog and lantus solostar pen injector.No medical intervention has been reported due to complained issue.We reasonably conclude that there are a lot of factors may have impact for blood glucose level.For example lifestyle, eating habits, stimulants used, and medications taken.The insulin doses are closely correlated with the patient's condition and glycaemic control.Whether the patient has received adequate doses of insulin can be assessed throughout the day during glucose measurements.Considering the above, the administration of insulin is not indifferent (glucose monitoring) to the patient and cannot be overlooked.Concerns about the administration of a full or incomplete dose of insulin are monitored by patients on an ongoing basis, therefore the risk of serious health complications is low.Glycaemic control is the main measure of diabetic status assessment and is an important parameter of daily therapy.History of previous, similar events show that a level of confirmed defects of product in comparison to quantity sold is negligible, the ratio of the confirmed complaints is on very low level.The defect was observed during evaluation of archival sample - 12 pen needle with lack of patency were found.Information about defect was immediately forwarded to appropriate department.Capa actions has been introduced to the complained problem.Production process has been verify.No defects in dhr reviewed.Although no hospitalization or medical intervention was reported, the reported increase in blood glucose level (hyperglycaemia) represents an adverse clinical effect that may result from inadequate insulin delivery.Additionally, patency problems were observed in archival sample.Although no hospitalization or medical intervention was reported, the reported increase in blood glucose level (hyperglycaemia) represents an adverse clinical effect that may result from inadequate insulin delivery.Therefore the event has been assessed as serious and reportable.
 
Event or Problem Description
On 03/16/2026 htl-strefa inc.Received a phone call complaint.Customer stated her pen needles are failing to dispense full dose of insulin.Customer said most of the pen needles she has used from her current box have failed to dispens.Customer confirmed through glucose freestyle monitoring system that her sugar had spike to 200 plus.She was able to reduce her levels with another injection.She did not seek medical attention and did not suffer any major health consequence.She uses humalog and lantus solostar pen injectors.Customer confirmed priming pen needles prior to injection and follows the ifu.We are providing replacement samples and the customer agreed to submit samples for investigation analysis.Sample under complaint has not been returned for further evaluation.

Brand Name
DROPLET PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key24773757
Report Number9613304-2026-00009
Device Sequence Number6133144
Product Code FMI
UDI-Device Identifier00857273002091
UDI-Public(01)00857273002091(17)300101(10)F58A4
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number32G X 4MM
Device Catalogue Number9215
Device Lot NumberF58A4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale